# SDR MWEA020458

- Difficulty date: July 16, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 45,301 hours, 34,850 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 5910130387
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TEE WAS DENTED BETWEEN LONGERONS 29 RIGHT AND 28 RIGHT.  REMOVED TEE SECTION FROM LONGERON AND INSTALLED NEW TEE SECTION AND REPAIR SPLICES.
